Join the 'Butrans' group to help and get support from people like you.
Related terms: Butrans Patch
We found 150 questions associated with the 'Butrans' topic.
Posted 16 Jun 2011 by cjkay777 • 10 answers
i have been on the patch for a week and not found the relief from the pain, nor been able to sleep through the night without waking in pain. https://www.drugs.com/answers/ask/
Posted 18 Jun 2012 by AMusselman79 • 9 answers
My Dr just swapped me to the Butrans patch. I haven't started it yet. What kind of experiences what
Posted 7 Aug 2011 by fedman777 • 4 answers
My mother recently started using the Butrans patch. A nurse told her to place the patch directly over the pain site which is in the upper lumbar region near the kidneys. Can placement of the patch in this are cause any medical concerns?
Posted 6 Dec 2014 by Psl70 • 1 answer
I take norco 10/325, Xanax 1mg and zanaflex 4mg as well and I'm scared that it'll be too much once the patch starts to work.
Posted 9 Sep 2013 by Cookwheeler • 5 answers
Just a corner lifted up. Does that ruin the effectiveness of the patch?
Posted 9 Apr 2013 by lukemom • 2 answers
My dr suggested I consider it. My only concern is cost. I have insurance, but Thanks. I love these boards.
Posted 6 days ago by Nikki mion • 1 answer
My doctor just prescribed me the butrans 5mcg strength patches that last 7 days how long will it take before I feel the affects of it once I put the first one on
Posted 12 Dec 2016 by CAMicucci • 2 answers
Posted 25 Oct 2016 by 112566 • 1 answer
Butrans - The leaflet says one thing the nurse at pain clinic says another, re positioning of patch?
Posted 2 Sep 2016 by WAS BEE HAPPY • 6 answers
on 20mg patch , Nurse at clinic (who was more interested in her prawns for lunch) said I can apply the patch on my legs or hips. Have done now on day 2 of 2nd patch (9 days) and feel so very ill with pain lethargy and reduced mobility. Does anyone else use other sites? not just as listed on the ...
Posted 1 Oct 2016 by L-HALL79 • 1 answer
I'm having some side effects so I'm taking it off. How lingerie until the medication goes out of my system
Posted 30 Jun 2013 • 6 answers
I've been prescribed butrans and I am on my second patch, about 10 days. I don't feel that butrans is right for me, as it gives me abdominal pain and headaches and sometimes feeling like I'm "spacing out". I'm worried that taking my patch off will cause me to suffer ...
Posted 9 Aug 2016 by here again • 1 answer
I have COPD & it is effecting my breathing
Ask a Question
Related Condition Support Groups
Butrans Patient Information at Drugs.com
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)